Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 185, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 7:28 PM MDT for Chaves County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 7:28 PM MDT (01:28 UTC)
- Expired
- Sep 15, 2016, 7:46 PM MDT
- In force
- 18 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 117 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 12:42 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 3134 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
565
WUUS55 KABQ 160128
SVRABQ
NMC005-160200-
/O.NEW.KABQ.SV.W.0185.160916T0128Z-160916T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
728 PM MDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 800 PM MDT.
* AT 728 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES
SOUTHEAST OF DUNKEN...OR 38 MILES SOUTHWEST OF ARTESIA...MOVING
EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN CHAVES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3266 10511 3269 10484 3252 10484 3252 10510
TIME...MOT...LOC 0128Z 268DEG 19KT 3258 10498
HAIL...1.25IN
WIND...60MPH
$$
342 follow-up statements
427
WWUS55 KABQ 160136
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
736 PM MDT THU SEP 15 2016
NMC005-160200-
/O.CON.KABQ.SV.W.0185.000000T0000Z-160916T0200Z/
CHAVES-
736 PM MDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHWESTERN CHAVES COUNTY...
AT 736 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES SOUTHEAST
OF DUNKEN...OR 34 MILES SOUTHWEST OF ARTESIA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CHAVES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3267 10499 3269 10484 3252 10484 3253 10498
TIME...MOT...LOC 0136Z 268DEG 19KT 3258 10491
HAIL...1.00IN
WIND...60MPH
$$
34251
WWUS55 KABQ 160146
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
746 PM MDT THU SEP 15 2016
NMC005-160156-
/O.CAN.KABQ.SV.W.0185.000000T0000Z-160916T0200Z/
CHAVES-
746 PM MDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAVES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3267 10499 3269 10484 3252 10484 3253 10498
TIME...MOT...LOC 0139Z 268DEG 19KT 3258 10485
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 5:39 PM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 15, 5:39 PM MDT, 1 hour 49 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 539 PM MDT THU SEP 15 2016 .AVIATION... 00Z TAF CYCLE VFR conditions prevail and are forecast to persist with a couple of exceptions. MVFR conditions can be expected in/near storms this evening and again Friday afternoon, with short-lived IFR conditions possible. Terminals most likely to be impacted by storms this evening are KROW, KTCC, KAEG and KABQ, and generally ranking in that order in terms of forecaster confidence. MVFR cigs may redevelop at KTCC overnight and possibly KROW. 11 && .PREV DISCUSSION...330 PM MDT THU SEP 15 2016... .SYNOPSIS... Overall active weather pattern into next week, with a couple of down days. Main focus the next couple of days will be over the east, then a shift to western areas are expected next week. In between will be a lull in the activity Sunday into Monday. && .DISCUSSION... Southwest flow aloft and southerly winds at the surface will provide plenty of moisture for another active evening of showers and storms for central and eastern areas. Already has been crazy with over a dozen severe thunderstorm warnings and three tornado warnings and counting. Friday will be another active day from the central mountain chain east to the TX border. Strong to severe storms cannot be ruled out. The back door cold front is still on track for Friday into Friday night. this added moisture will help fuel more storms for the eastern half of our CWA on Saturday. Sunday should be much less active, then we start to ramp up again late Monday across the west. A closed low will develop this weekend off the coast of Baja, CA. This storm will sit offshore for a couple of days before moving inland early next week. This will enhance thunderstorm prospects Monday in the southwest, all of western NM Tuesday, and all areas Wednesday and Thursday. This could be a very active time if the European is right, combining the remains of a tropical system with the other closed low. CHJ && .FIRE WEATHER... There will be a chance of showers and thunderstorms each afternoon and early evening through the end of the week east of the continental divide, and especially along and east of the central mountain chain. An upper level low pressure system will cross the northern and central Rockies, then another upper level low pressure system will develop west of NM, both causing better moisture to persist over these areas. From the continental divide westward drier air will be in place with minimum humidities near or below 15% and Haines indices generally in the 5 to 6 range. Saturday night the upper low west of NM will retrograde southwestward off the Baja Peninsula coast, while an upper level trough crosses the central Rockies steering drier air over NM from the west and northwest. Thunderstorms will be unlikely on Sunday, and widespread Haines of 5 is expected as temperatures warm a few to several degrees above normal. The first half of the coming work week will bring increasing moisture and thunderstorm chances as the Baja low gradually tracks northeastward into the SW U.S. and an upper high wobbles around Texas. Temperatures will also begin to cool and Haines indices will trend downward as the better moisture arrives toward mid week. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 52
Hazardous weather outlook, Sep 15, 6:09 AM MDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 609 AM MDT THU SEP 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 609 AM MDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. LARGE HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT BUT CANT RULE OUT A TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POSSIBLY SEVERE STORMS ARE EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS DURING THE AFTERNOON AND EVENING FOR SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 15, 6:24 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 624 PM MDT THU SEP 15 2016 NMZ507-519-160100- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 624 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BERNALILLO AND SOUTH CENTRAL SANDOVAL COUNTIES UNTIL 700 PM MDT... AT 624 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF VENTANA RANCH...OR 15 MILES WEST OF RIO RANCHO... MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN IS ALSO LIKELY. LOCATIONS IMPACTED INCLUDE... NORTHERN ALBUQUERQUE...RIO RANCHO...CORRALES... LOS RANCHOS DE ALBUQUERQUE...PARADISE HILLS...VENTANA RANCH... CABEZON...RIO RANCHO CITY CENTER...VISTA HILLS AND MARIPOSA. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 233 AND 234. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3518 10701 3533 10703 3547 10665 3518 10657 TIME...MOT...LOC 0024Z 258DEG 20KT 3527 10693 34
Special weather statement, Sep 15, 6:30 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 630 PM MDT THU SEP 15 2016 NMZ540-160100- SOUTHWEST CHAVES COUNTY- 630 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL 700 PM MDT... AT 629 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF DUNKEN...OR 34 MILES WEST OF ARTESIA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3272 10515 3290 10511 3291 10484 3266 10484 TIME...MOT...LOC 0029Z 273DEG 13KT 3280 10500 34
Special weather statement, Sep 15, 6:41 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 641 PM MDT THU SEP 15 2016 NMZ536-160115- ROOSEVELT COUNTY- 641 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOSEVELT COUNTY UNTIL 715 PM MDT... AT 641 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KENNA...OR 31 MILES SOUTHWEST OF PORTALES...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELIDA AND KENNA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR EAST CENTRAL NEW MEXICO. LAT...LON 3377 10354 3386 10384 3401 10384 3406 10353 TIME...MOT...LOC 0041Z 273DEG 13KT 3392 10379 34
Special weather statement, Sep 15, 6:45 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT THU SEP 15 2016
NMZ540-160115-
SOUTHWEST CHAVES COUNTY-
645 PM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
715 PM MDT...
AT 645 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PINON...OR 21 MILES EAST OF TIMBERON...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3265 10535 3277 10512 3253 10499 3252 10504
3252 10535
TIME...MOT...LOC 0045Z 245DEG 18KT 3256 10533
34Special weather statement, Sep 15, 6:48 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 648 PM MDT THU SEP 15 2016 NMZ538-539-160115- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 648 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 715 PM MDT... AT 648 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF PICACHO...OR 25 MILES WEST OF ROSWELL...MOVING EAST AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN ROSWELL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3333 10505 3351 10504 3353 10456 3326 10457 TIME...MOT...LOC 0048Z 272DEG 28KT 3342 10496 34
Special weather statement, Sep 15, 7:20 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 720 PM MDT THU SEP 15 2016 NMZ540-160145- SOUTHWEST CHAVES COUNTY- 720 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHAVES COUNTY UNTIL 745 PM MDT... AT 720 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES SOUTHEAST OF DUNKEN...OR 37 MILES EAST OF TIMBERON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN CHAVES COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3264 10518 3268 10484 3252 10484 3252 10520 TIME...MOT...LOC 0120Z 268DEG 20KT 3256 10505 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 6:03 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 15, 6:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 15, 6:24 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Sep 15, 6:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 15, 6:33 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| Sep 15, 6:36 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 39 min |
| Sep 15, 6:41 PM MDT | Special Weather Statement | ABQ | Roosevelt | 34 min |
| Sep 15, 6:45 PM MDT | Special Weather Statement | ABQ | Otero | 30 min |
| Sep 15, 6:48 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Sep 15, 7:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Sep 15, 8:05 PM MDT | Special Weather Statement | ABQ | 40 min | |
| Sep 16, 8:44 AM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
| Sep 16, 2:42 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 16, 2:59 PM MDT | Special Weather Statement | ABQ | Torrance | 31 min |
| Sep 16, 3:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 16, 3:37 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 38 min |
| Sep 16, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 38 min |
| Sep 16, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 47 min |
| Sep 16, 4:56 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 109 min |
| Sep 16, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 45 min |
| Sep 16, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 31 min |
| Sep 16, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.